# SDR CALA2015102094685

- Difficulty date: October 20, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Aircraft time: 60,025 hours, 22,936 cycles
- Engine: Iae V2527A5
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE, BETWEEN STRINGERS 42R - 41R AT FRAME 27, CORROSION MULTIPLE LOCATIONS.  REMOVED CORROSION ON SHEAR TIE, FOUND TO BE OUT OF LIMITS.  RECEIVED NEW SHEAR TIE.  R & R SHEAR TIE, LOCATED, DRILLED & DE-BURRED HOLES IAW SRM 51-74-00 PAGE 5 SRM 51-42-11 PAGE 7 STEP A 3, SRM 51- 72-11 PAGE 1 STEP 6 A.
